# SDR DALA2024011700733

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 78,579 hours, 10,111 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: False Indication
- Location: Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3356 DURING PREFLIGHT - DOORS 4L & 4R WOULD NOT SHOW CLOSED INDICATIONS. CORRECTIVE ACTION: CLEANED & CYCLED THE 4L & 4R DOORS BOTH DOORS ARE SHOWING CLOSED ON ECAM DOOR PAGE. (9140196)
